# SDR DALA2018051503330

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,214 hours, 60,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS ON FIRST CLASS OVERHEAD NOT TURNING ON.  REPLACED BATTERIES PER 33-53, NO HELP. RELAMPED ALL OVERHEAD EMERGENCY LIGHTS REF AMM 33-53. OPS CHECKS GOOD.
